RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. J. Pure and Appl. Math., 2016, Volume 16, Issue 3, Pages 3–14 (Mi vngu406)  

Pseudo differential equations on manifolds with complicated singularities on a boundary

V. B. Vasilyev

Lipetsk State Technical University

Abstract: One considers model pseudo differential equations in canjnical multi-dimensional domains. singularities can be a union of cones or a such singularity degenerates into a cone of a lower dimension. The concept of a wave factorization which was used by the author earlier permits to describe a solvability picture for these situations also.

Keywords: pseudo differential equation, elliptic symbol, wave factorization, complicated singularity, asymptotic expansion.

DOI: https://doi.org/10.17377/PAM.2016.16.301

Full text: PDF file (225 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2018, 230:1, 175–183

Document Type: Article
UDC: 517.95 + 517.983
Received: 27.12.2015

Citation: V. B. Vasilyev, “Pseudo differential equations on manifolds with complicated singularities on a boundary”, Sib. J. Pure and Appl. Math., 16:3 (2016), 3–14; J. Math. Sci., 230:1 (2018), 175–183

Citation in format AMSBIB
\Bibitem{Vas16}
\by V.~B.~Vasilyev
\paper Pseudo differential equations on manifolds with complicated singularities on a boundary
\jour Sib. J. Pure and Appl. Math.
\yr 2016
\vol 16
\issue 3
\pages 3--14
\mathnet{http://mi.mathnet.ru/vngu406}
\crossref{https://doi.org/10.17377/PAM.2016.16.301}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 230
\issue 1
\pages 175--183
\crossref{https://doi.org/10.1007/s10958-018-3737-9}


Linking options:
  • http://mi.mathnet.ru/eng/vngu406
  • http://mi.mathnet.ru/eng/vngu/v16/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал чистой и прикладной математики
    Number of views:
    This page:43
    Full text:8
    References:10
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019